MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number B2050-040
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: the device was returned for analysis and abbott vascular (av) confirmed the reported deflation issue.A review of the lot history record revealed no nonconformities related to the reported event.The complaint handling database was reviewed and although there were no similar events for this lot, av identified a trend.Root cause analysis concluded that the trend is likely due to a manufacturing issue.Av has implemented mitigations to address this issue and will implement corrective actions to prevent recurrence per internal site operating procedures.Av will continue to trend the performance of these devices.
 
Event or Problem Description
It was reported that the armada 35 was inflated one time at 10 atmospheres in the left arm arterio-venous fistula.Negative pressure was held for two minutes, but the armada 35 was only half-way deflated.The armada was massaged to fully deflate it.It was successfully removed from the fistula.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6376908
Report Number2024168-2017-01769
Device Sequence Number919124
Product Code LIT
UDI-Device Identifier08717648155178
UDI-Public(01)08717648155178(17)200331(10)61026G1
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Catalogue NumberB2050-040
Device Lot Number61026G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2017
Initial Report FDA Received Date03/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;